# SDR DLM88991634

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Component: V1211
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTED MUSTY ODOR IN CABIN SHORTLY AFTER T/O AT 1000 AGL.  F/A REPORTED SMOKE IN CABIN, RETURNED TO CVG.  A/I NOT IN USE, OVEN AND SIDEWALL LIGHTS OFF, APU AIR ON PREVIOUS MCO.  CHANGED WATER BAGS AND PERFORMED DUCT BURNOUT, ALL CKS OK.
